Dear Doctor, I am a 39 year old mail married for 12 years and having two kids. I am 5'10" and weighs 81 KG. I do yoga for half hour daily. I had been enjoying my sex life since my marriage without any problem. 2-3 years ago i was diagnosed with high BP and prescribed two medicines by my doctor. I take one full tablet of Angicam Beta in morning and half tablet of Losium 50 in evening. Sir, since last 6-8 months i have been gradually losing my erection. The situation is that i am able to attain only 60-70 percent of it as compared to what i used to get. even if i attain erection, retaining it is quite problematic. I have started losing my self confidence due to this problem. It has greatly dented my self esteem off late. Please help me get out of this problem.
I discussed the problem with doctor last week. he said beta blockers are notorious for causing ED. He has now prescribed OLSAR 40 for BP and Nano Leo capsules for one month to cure ED. Just want to be sure whether i am on correct path,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.